# SDR ASAA2018041524254

- Difficulty date: April 15, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 53,416 hours, 21,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT THE L2 DOOR IS BROKEN.  ACFT GROUNDED.  IAW WDM SUPPLEMENT 33-51-22-P4 REMOVED, REPLACED, AND TESTED THE L1190 EXIT SIGN PER B737-900 AMM 33-51-01-960-802.  OPS NORMAL.
